# SDR AALA20150210016

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 18,873 hours, 7,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 18,873 hours, 7,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT UPPER EDGE OF STRINGER 23 LT SKIN LAP BETWEEN STATIONS 927 & 947.  PERFORMED PERMANENT REPAIR IAW EA 37-53-038507 DATED 09 FEB 15.
